Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 199, NWS Jacksonville, FL

June 25, 2011Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 25, 2011, 7:10 PM EDT for Camden County, Glynn County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 7:10 PM EDT (23:10 UTC)
Expired
Jun 25, 2011, 8:00 PM EDT
In force
50 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 69 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:24 PM EDTTSTM WND GST 60Jekyll Island, GARETIRED NWS EMPLOYEE REPORTED WINDS NEAR 60 MPH, MARBLE SIZE HAIL AND TREE AND LIMB DAMAGE NEAR THE CAUSEWAY ON JEKYLL ISLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
588 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WUUS52 KJAX 252310
SVRJAX
GAC039-127-260000-
/O.NEW.KJAX.SV.W.0199.110625T2310Z-110626T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GLYNN COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 800 PM EDT

* AT 710 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BRUNSWICK...AND MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRUNSWICK...JEKYLL ISLAND AND HIGH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3113 8138 3102 8141 3100 8139 3101 8144
      3098 8148 3096 8144 3098 8142 3098 8140
      3088 8141 3112 8167 3122 8155 3122 8150
      3115 8135 3113 8134
TIME...MOT...LOC 2310Z 312DEG 11KT 3113 8152

$$

SHASHY
2 follow-up statements
385 
WWUS52 KJAX 252333
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
733 PM EDT SAT JUN 25 2011

GAC039-127-260000-
/O.CON.KJAX.SV.W.0199.000000T0000Z-110626T0000Z/
GLYNN GA-CAMDEN GA-
733 PM EDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN CAMDEN AND SOUTHERN GLYNN COUNTIES...

AT 733 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRUNSWICK...MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOVER
BLUFF...JEKYLL ISLAND AND HIGH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3113 8138 3102 8141 3100 8139 3101 8144
      3098 8148 3096 8144 3098 8142 3098 8140
      3088 8141 3109 8163 3120 8154 3122 8150
      3115 8135 3113 8134
TIME...MOT...LOC 2333Z 319DEG 12KT 3108 8146

$$

SHASHY
551 
WWUS52 KJAX 252358
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
758 PM EDT SAT JUN 25 2011

GAC039-127-260008-
/O.EXP.KJAX.SV.W.0199.000000T0000Z-110626T0000Z/
GLYNN GA-CAMDEN GA-
758 PM EDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMDEN AND
SOUTHERN GLYNN COUNTIES WILL EXPIRE AT 800 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3113 8138 3102 8141 3100 8139 3101 8144
      3098 8148 3096 8144 3098 8142 3098 8140
      3088 8141 3109 8163 3120 8154 3122 8150
      3115 8135 3113 8134
TIME...MOT...LOC 2358Z 349DEG 4KT 3102 8144

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:31 PM EDT, 4 hours 39 minutes earlier.

Area forecast discussion, Jun 25, 2:31 PM EDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT SAT JUN 25 2011

.SYNOPSIS...UPPER TROF EXTENDS FROM THE APPALACHIAN MOUNTAINS TO
THE FL PANHANDLE WITH A WEAK SHORTWAVE NEAR THE GA/SC BORDER. SFC
FRONTAL BOUNDARY EXTENDS FROM THE MID-ATLANTIC REGION INTO N GA.
THICK CLOUDINESS HAS GRADUALLY SHIFTED SE LEAVING THE NW 1/3 OF
THE AREA PARTLY CLOUDY. ATLANTIC AND GULF SEABREEZES HAVE
PROGRESSED INLAND ABOUT 5 MILES. SHOWERS AND TSTMS HAVE BEGUN TO
DEVELOP...MOSTLY NEAR AND S OF A KGNV TO KSGJ LINE WHERE SHEARED
MID-LEVEL VORTICITY IS LOCATED. ANOTHER NARROW AND BROKEN LINE OF
CONVECTION IS DEVELOPING FROM NEAR KSSI TO S OF KHOE...LIKELY DUE
TO ANOTHER WEAK PVA AXIS AND DIFFERENTIAL HEATING ON THE BACK SIDE
OF THE THICKER CLOUDINESS. 2 PM TEMPS RANGE ARE GENERALLY IN THE
LOWER 90S IN SUNNIER AREAS TO THE UPPER 80S IN CLOUDIER LOCALES
AND NEAR THE ATLC COAST.

.SHORT TERM...TSTMS WILL CONTINUE TO DEVELOP...MAINLY OVER THE SE
1/3 OF THE AREA...HELPED ALONG BE SEABREEZE AND OUTFLOW
INTERACTIONS. DYNAMIC SUPPORT WILL BE WANING FOR SECONDARY LINE OF
STORMS...BUT THEY WILL PROBABLY CONTINUE UNTIL LATE AFTERNOON DUE
TO FURTHER DIFFERENTIAL HEATING AND SEABREEZE INTERACTION.

DIURNAL CONVECTION WILL CONTINUE THRU THE REMAINDER OF THE SHORT
TERM WITH ENHANCEMENT FROM BOTH THE DEEPER MOISTURE TO THE S AND
THE FRONTAL TROF TO THE N. BEST CHANCES FOR PRECIP ON SUN WILL BE
OVER THE EXTREME S ZONES ONCE AGAIN WITH MORE UNIFORM POPS BY MON
AFTERNOON. UPPER RIDGE WILL REBUILD JUST S OF THE AREA...SENDING
TEMPS BACK UP TO SEVERAL DEGREES ABOVE NORMAL.

.LONG TERM...UPPER RIDGE TO THE S IS EXPECTED TO WEAKEN ONCE
AGAIN...LEAVING THE AREA CLOSE TO NORMAL FOR TEMPS AND PRECIP THRU
THE PERIOD. LITTLE CHANGE WAS MADE TO THE EXISTING FORECAST.

&&

.AVIATION...TEMPO TSRA IN TAFS TIL 23Z WHEN CONVECTION SHOULD START
DECREASING. IFR CONDITIONS WILL OCCUR BRIEFLY IN HEAVY
SHOWERS...OTHERWISE MOSTLY VFR.

&&

.MARINE...NOT MUCH CHANGE THE NEXT FEW DAYS. SURFACE HIGH TO SOUTH
AND TROUGHING TO THE NORTH WILL MAINTAIN A SOUTHWEST FLOW AT LESS
THAN 15 KNOTS...BECOMING SOUTHEAST WITH DAILY SEABREEZE DEVELOPMENT.
SEAS REMAINING MOSTLY 2 TO 3 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  97  72  96 /  20  30  30  40
SSI  75  92  76  91 /  10  20  20  30
JAX  72  95  73  93 /  20  30  20  40
SGJ  73  91  74  91 /  20  30  20  30
GNV  70  94  71  94 /  20  50  30  40
OCF  71  94  71  94 /  30  50  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/ZIBURA/KEEGAN
Hazardous weather outlook, Jun 25, 4:41 AM EDT, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 AM EDT SAT JUN 25 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-260845-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
441 AM EDT SAT JUN 25 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TODAY. STORMS WILL BECOME MOST NUMEROUS SOUTH OF A LINE FROM
GAINESVILLE TO ST. AUGUSTINE BY EARLY AFTERNOON. A FEW STORMS IN
THIS AREA MAY BECOME STRONG. DAMAGING WIND GUSTS...HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN
THREATS.

PATCHES OF SMOKE WILL PRIMARILY REMAIN CONFINED TO AREAS NEAR AND
JUST EAST OF THE HONEY PRAIRIE WILDFIRE COMPLEX.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A TYPICAL SUMMERTIME THUNDERSTORM PATTERN IS EXPECTED. LOCALLY
HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD-
TO-GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Jun 25, 6:16 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT SAT JUN 25 2011

GAZ152>154-165-252300-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
616 PM EDT SAT JUN 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...GLYNN AND NORTHWESTERN CAMDEN COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING
FROM 4 MILES NORTHWEST OF LITTLE ST. SIMONS ISLAND TO
ATKINSON...MOVING SOUTH AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
AFFECT AREAS AROUND THALMANN...BOYS ESTATE...ATKINSON...
WAYNESVILLE...LITTLE ST. SIMONS ISLAND...ST. SIMONS...SEA
ISLAND...GLYNN HAVEN...DOCK JUNCTION AND COUNTRY CLUB ESTATES
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3124 8127 3120 8127 3120 8132 3115 8136
      3108 8191 3131 8190 3133 8172 3137 8153
      3134 8147 3134 8144 3131 8142 3132 8137
      3129 8126 3124 8125
TIME...MOT...LOC 2216Z 352DEG 6KT 3134 8137 3123 8185

SHASHY
Special weather statement, Jun 25, 6:18 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT SAT JUN 25 2011

FLZ023>025-GAZ164-252300-
BAKER-CHARLTON-DUVAL-NASSAU-
618 PM EDT SAT JUN 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BAKER...WESTERN DUVAL...SOUTHWESTERN NASSAU AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS VALID UNTIL 700 PM EDT...

AT 618 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF BRYCEVILLE...OR 16 MILES
SOUTHWEST OF CALLAHAN...MOVING SOUTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MACCLENNY...GLEN SAINT
MARY...BRYCEVILLE...BALDWIN AND RATLIFF THROUGH 700 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3057 8178 3027 8176 3015 8223 3044 8228
TIME...MOT...LOC 2218Z 295DEG 4KT 3036 8196

STRUBLE
Special weather statement, Jun 25, 7:00 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT SAT JUN 25 2011

GAZ153-154-165-166-252345-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
700 PM EDT SAT JUN 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND CAMDEN COUNTIES FOR STRONG WINDS AND FREQUENT LIGHTNING VALID
UNTIL 745 PM EDT...

AT 659 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
LITTLE ST. SIMONS ISLAND TO 2 MILES WEST OF WAVERLY...MOVING
SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WAVERLY...LITTLE ST. SIMONS ISLAND...DOCK JUNCTION...
COUNTRY CLUB ESTATES...ST. SIMONS...GLYNN HAVEN...BRUNSWICK...SEA
ISLAND...BRUNSWICK AND WOODBINE THROUGH 745 PM EDT. FREQUENT
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3124 8127 3120 8127 3120 8132 3116 8135
      3113 8134 3112 8138 3102 8141 3100 8139
      3101 8144 3098 8148 3096 8144 3098 8141
      3095 8139 3083 8172 3113 8182 3119 8177
      3133 8137 3130 8127 3126 8125
TIME...MOT...LOC 2259Z 323DEG 11KT 3124 8131 3108 8175

SHASHY
Special weather statement, Jun 25, 7:05 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT SAT JUN 25 2011

FLZ023>025-032-GAZ164-252345-
BAKER-CHARLTON-CLAY-DUVAL-NASSAU-
705 PM EDT SAT JUN 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...SOUTHEASTERN BAKER...WESTERN DUVAL...SOUTHWESTERN NASSAU AND
SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 745 PM EDT...

AT 705 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF RATLIFF...OR 4
MILES WEST OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING EAST AT 10
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
RATLIFF...CALLAHAN...BRYCEVILLE...JACKSONVILLE INTERNATIONAL
AIRPORT...JACKSONVILLE HEIGHTS...NORMANDY...TALLYRAND...SAN MARCO...
RIVERSIDE AND ORTEGA THROUGH 745 PM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. A PERIOD OF
HEAVY RAINFALL CAN ALSO BE EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3011 8205 3012 8206 3014 8205 3015 8207
      3038 8222 3062 8173 3033 8157
TIME...MOT...LOC 2305Z 289DEG 7KT 3046 8176

STRUBLE
Special weather statement, Jun 25, 7:07 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
707 PM EDT SAT JUN 25 2011

FLZ020>023-252345-
BAKER-COLUMBIA-HAMILTON-SUWANNEE-
707 PM EDT SAT JUN 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BAKER...NORTHERN COLUMBIA...SOUTHEASTERN HAMILTON AND NORTHEASTERN
SUWANNEE COUNTIES FOR STRONG WINDS VALID UNTIL 745 PM EDT...

AT 707 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF WHITE SPRINGS...MOVING
EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND WHITE SPRINGS...SUWANNEE VALLEY...BELMONT AND WINFIELD THROUGH
745 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. A PERIOD OF HEAVY RAINFALL CAN ALSO BE
EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3050 8241 3025 8243 3027 8293 3049 8292
TIME...MOT...LOC 2307Z 274DEG 9KT 3039 8270

STRUBLE
Special weather statement, Jun 25, 7:09 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EDT SAT JUN 25 2011

FLZ021-260000-
SUWANNEE-
709 PM EDT SAT JUN 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
SUWANNEE COUNTY FOR STRONG WINDS VALID UNTIL 800 PM EDT...

AT 709 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER NEWBURN...OR 10 MILES SOUTH OF SUWANNEE
RIVER STATE PARK...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND DOWLING PARK...NEWBURN...SUWANNEE
SPRINGS...MCALPIN AND LIVE OAK THROUGH 800 PM EDT. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3028 8324 3030 8324 3031 8322 3035 8322
      3036 8320 3040 8294 3039 8292 3038 8291
      3010 8290 3017 8325 3026 8325
TIME...MOT...LOC 2309Z 274DEG 9KT 3026 8315

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:10 PM EDTSpecial Weather StatementJAXWare35 min
Jun 25, 4:31 PM EDTSpecial Weather StatementJAXEchols29 min
Jun 25, 5:05 PM EDTSpecial Weather StatementJAXPierce25 min
Jun 25, 5:41 PM EDTSpecial Weather StatementJAXPierce34 min
Jun 25, 5:44 PM EDTSpecial Weather StatementJAXBrantley31 min
Jun 25, 6:01 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn14 min
Jun 25, 6:16 PM EDTSpecial Weather StatementJAXGlynn44 min
Jun 25, 7:00 PM EDTSpecial Weather StatementJAXCamden, Glynn45 min
Jun 25, 7:28 PM EDTSevere Thunderstorm WarningJAXCamden47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.